# SDR SWAA2021081381068

- Difficulty date: May 26, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 800-842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY TENSION STRAP AT B.S. 800-842; R.B.L. 20; W.L. 154. / REMOVED AND REPLACED AFT CARGO BAY TENSION STRAP B.S. 767+8 - 847+14 RBL 20 WL 154 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 146A0081 AND DWG 146A8120
